SciELO - Scientific Electronic Library Online

 
vol.39 número2Restricted triangular difference mean graphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.39 no.2 Antofagasta abr. 2020

http://dx.doi.org/10.22199/issn.0717-6279-2020-02-0016 

Artículos

On rough convergence of triple sequence space of Bernstein operator of fuzzy numbers defined by a metric

M. Jeyaram Bharathi1 

S. Velmurugan2 
http://orcid.org/0000-0002-2745-2790

N. Subramanian3 
http://orcid.org/0000-0001-8096-742X

R. Srikanth4 
http://orcid.org/0000-0003-1402-3599

1Hindustan Institute of Technology and Science, Dept. of Mathematics, Chennai, TN, India, e-mail: jeyarambharathi@yahoo.com

2Hindustan Institute of Technology and Science, Dept. of Mathematics, Chennai, TN, India, e-mail: ksvelmurugan.09@gmail.com

3SASTRA University, Dept. of Mathematics, Thanjavur, TN, India, e-mail: nsmaths@gmail.com

4SASTRA University, Dept. of Mathematics, Thanjavur, TN, India, e-mail: srikanth.sresam@gmail.com

Abstract:

We define the concept of rough limit set of a triple sequence space of Bernstein polynomials of fuzzy numbers and obtain the relation between the set of rough limit and the extreme limit points of a triple sequence space of Bernstein polynomials of fuzzy numbers. Finally, we investigate some properties of the rough limit set of Bernstein polynomials.

Keywords: Triple sequences; Rough convergence; Closed and convex; Cluster points and rough limit points; Fuzzy numbers; Bernstein polynomials

Texto completo disponible sólo en PDF

Full text available only in PDF format.

Acknowledgement

The authors are extremely grateful to the anonymous learned referee(s) for their keen reading, valuable suggestion and constructive comments for the improvement of the manuscript. The authors are thankful to the editor(s) and reviewers of Proyecciones Journal of Mathematics.

References

[1] S. Aytar, “Rough statistical convergence”, Numerical functional analysis and optimization, vol. 29, no. 3-4, pp. 291-303, Apr. 2008, doi: 10.1080/01630560802001064. [ Links ]

[2] S. Aytar, “The rough limit set and the core of a real sequence”, Numerical functional analysis and optimization , vol. 29, no. 3-4, pp. 283-290, May 2008, doi: 10.1080/01630560802001056 [ Links ]

[3] A. Esi, “On some triple almost lacunary sequence spaces defined by Orlicz functions”, Research and reviews: discrete mathematical structures, vol. 1, no. 2, pp. 16-25, 2014. [On line]. Available: https://bit.ly/3bzXom4Links ]

[4] A. Esi and M. N. Catalbas, “Almost convergence of triple sequences”, Global journal of mathematical analysis, vol. 2, no. 1, 2014, doi: 10.14419/gjma.v2i1.1709 [ Links ]

[5] A. Esi and E. Savas, “On lacunary statistically convergent triple sequences in probabilistic normed space”, Applied mathematics & information sciences, vol. 9, no. 5, pp. 2529-2534, Sep. 2015. [On line]. Available: https://bit.ly/2yF0aHWLinks ]

[6] A. Esi, S. Araci, and M. Acikgoz, “Statistical convergence of Bernstein operators”, Applied mathematics & information sciences , vol. 10, no. 6, pp. 2083-2086, Dec. 2016. [On line]. Available: https://bit.ly/34UJVTtLinks ]

[7] A. Esi, S. Araci, and A. Esi, “λ-Statistical convergence of Bernstein polynomial sequences”, Advances and applications in mathematical sciences, vol. 16, no. 3, pp. 113-119, Jan. 2017. [On line]. Available: https://bit.ly/2XVlbszLinks ]

[8] A. Esi, N. Subramanian, and A. Esi , “On Triple sequence space of Bernstein operator of Rough I- convergence pre-cauchy sequences”, Proyecciones (Antofagasta, On line), vol. 36, no. 4, pp. 567-587, 2017, doi: 10.4067/S0716-09172017000400567. [ Links ]

[9] A. J. Datta, A. Esi , and B. C. Tripathy, “Statistically convergent triple sequence spaces defined by Orlicz function”, Journal of mathematical analysis, vol. 4, no. 2, pp. 16-22, 2013. [On line]. Available: https://bit.ly/353IulBLinks ]

[10] S. Debnath, B. Sarma, and B. C. Das, “Some generalized triple sequence spaces of real numbers”, Journal of nonlinear analysis and optimization, vol. 6, no. 1, pp. 71-79, 2015. [On line]. Available: https://bit.ly/2VsTxBCLinks ]

[11] E. Dündar and C. Cakan, “Rough I− convergence”, Demonstratio mathematica, Accepted. [ Links ]

[12] H. X. Phu, “Rough convergence in normed linear spaces”, Numerical functional analysis and optimization , vol. 22, no. 1-2, pp. 199-222, Mar. 2001, doi: 10.1081/NFA-100103794 [ Links ]

[13] H. X. Phu, “Rough continuity of linear operators”, Numerical functional analysis and optimization , vol. 23, no. 1-2, pp. 139-146, Jan. 2002, doi: 10.1081/NFA-120003675 [ Links ]

[14] H. X. Phu, “Rough convergence in infinite dimensional normed spaces”, Numerical functional analysis and optimization, vol. 24, no. 3-4, pp. 285-301, Jan. 2003, doi: 10.1081/NFA-120022923 [ Links ]

[15] A. Sahiner, M. Gurdal, and F. K. Duden, “Triple sequences and their statistical convergence”, Selçuk journal of applied mathematics, vol. 8, no. 2, pp. 49-55, 2007. [On line]. Available: https://bit.ly/2VvgnZyLinks ]

[16] A. Sahiner , B. C. Tripathy , “Some I related properties of triple sequences”, Selçuk journal of applied mathematics , vol. 9, no. 2, pp. 9-18, 2008. [On line]. Available: https://bit.ly/3cDBpdX Links ]

[17] N. Subramanian andA. Esi , “The generalized tripled difference of χ3 sequence spaces”, Global Journal of mathematical analysis , vol. 3, no. 2, pp. 54-60, Mar. 2015, doi: 10.14419/gjma.v3i2.4412 [ Links ]

Received: February 28, 2018; Accepted: March 30, 2018

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License